MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS HIV COMBI PT; HIV DETECTION TEST

ROCHE DIAGNOSTICS ELECSYS HIV COMBI PT; HIV DETECTION TEST
Catalog Number 08924180160
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/28/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The e602 analyzer serial number is (b)(6).Controls were acceptable.Alarm trace data did not show any relevant alarms.Per product labeling: "the calculated values for anti-hiv and/or p24 antigen in a given specimen as determined by assays from different manufacturers can vary due to differences in assay methods and reagent specificity.The results reported by the laboratory to the physician must include the identity of the assay used.Values obtained with different assay methods cannot be used interchangeably.The reported antibody level and/or p24 antigen cannot be correlated to an endpoint titer." the investigation did not identify a product issue.The assay is performing as specified.
 
Event or Problem Description
The customer stated they received discrepant results for one patient sample tested with elecsys hiv combi pt on a cobas 8000 e 602 module.No questionable results were reported outside of the laboratory.The sample initially resulted in an hiv combi pt value of 0.2 coi (non-reactive).The sample was tested on an abbott point of care test strip for hiv 1/2 ag/ab combo and free hiv-1 p24; it was positive for the p24 antigen.The sample was repeated on the e 602 analyzer and the hiv combi pt value was negative.The sample was sent to another laboratory for confirmatory testing and the results for hiv-1 and hiv-2 were both negative.Hiv 1 and hiv 2 rna were undetected.

Brand Name
ELECSYS HIV COMBI PT
Common Device Name
HIV DETECTION TEST
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key23585685
Report Number1823260-2025-04693
Device Sequence Number9504982
Product Code MZF
UDI-Device Identifier07613336170212
UDI-Public07613336170212
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
BP160050
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2026
Device Catalogue Number08924180160
Device Lot Number84003401
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/28/2025
Initial Report FDA Received Date11/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown